# SDR AWXA200201115

- Difficulty date: October 23, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 12,389 hours, 7,857 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 65C26301
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-04 CHECK A 1" CRACK WAS FOUND AT THE FORWARD UPPER CORNER RADIUS OF THE INBOARD FLAP, OUTBOARD TRACK FAIRING ASSEMBLY, INBOARD SIDE OF EXTERNAL SHELL, L/H ENG PYLON. MAINTENANCE CUTOUT CRACKED AREA AT THE FORWARD UPPER CORNER RADIUS OF THE INBOARD FLAP, OUTBOARD TRACK FAIRING ASSEMBLY, INBOARD SIDE OF EXTERNAL SHELL, L/H ENG PYLON; PERFORMED HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND DOUBLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 54-50-70, FIG. 204.
